# SDR FDEA201507012133

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 981 hours, 37,206 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD LOWER CARGO FIRE WARNING, AGENT DISCHARGED.  NO SMOKE OR FIRE WAS FOUND, FALSE INDICATION.  REMOVED FREIGHT & PLACED ALL LOWER CARGO COMPARTMENTS ON MEL.  DISCONNECTED ALL 8 LOWER CARGO SMOKE DETECTORS IAW EA 8-2617-T0318588 & PLACED THE NR 1 & 2 FIRE EXTINGUISHER BOTTLES ON MEL WITH ALL LOWER CARGO COMPARTMENTS VOID.
